« Go Back

Shock like syndrome

Question: 

Hello
I had a high risk sex and got tested many times during this 3 months post exposure all negative
Due to Brucellosis diagnosis It’s been 1 week I’m taking antibiotics like Rifampin and I feel a shock like syndrome (I don’t know if it’s called Flu-like symptom but it’s like a pulse through my body when I move my it) which is so annoying. Also I’m suffering from muscle, neck, armpit and joint pain, nausea, chills, fatigue and dizziness
What do you suggest?

Answer: 

Hello,

Thank you for your inquiry. From what we gather from the question, you were asking about symptoms you are feeling after a high risk exposure. In regards to the symptoms you are feeling, HIV symptoms can mirror other viral infections or can be explained by other things. Testing is the only way to know. From the scenario described, you have tested multiple times 3 months past exposure with negative results.

Recommendation: No need for HIV test with the scenario provided, refer to a physician for other health related questions

Regards, AIDS Vancouver Helpline/Online, Ashley